# SDR DALA2025090206504

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 14,407 hours, 6,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: C01342723009S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FR 74 RBL 23 HAS EXCESSIVE CORROSION.  REMOVED DAMAGED SEAT TRACK AT RBL 23 FR 60 TO FR 74 AND REPLACED WITH NEW SEAT TRACK IAW ASRP BD500- A-J51-42-21-00AAA-078A-A, AND DWG  C01342701 REV - G.  (LP# 1177127)
